Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The annual meeting of the Society

Author: R. H. Bruck
Journal: Bull. Amer. Math. Soc. 52 (1946), 35-47
Errata, Volume 52: Bull. Amer. Math. Soc., Volume 52, Number 12 (1946), 1092--1092
Full-text PDF

Additional Information

PII: S 0002-9904(1946)08493-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia